# SDR AALA20150218005

- Difficulty date: February 18, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 46,417 hours, 18,883 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3250
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FUSELAGE SKIN AT FASTENER HOLE STATION 540 RT AT UPPER AFT HOLE FOR ECO J1724AB. CUT OUT DAMAGE & INSTALLED DOUBLER & TRIPLER IAW SERVICE BULLETIN 737-53-1294 & EA 53-038628 DATED 2/17/2015.
